Boundary properties in subclasses of functions of bounded type
Doklady Akademii Nauk, Tome 271 (1983) no. 3, pp. 537-542
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_3_a4,
author = {Zh. Pavicevic},
title = {Boundary properties in subclasses of functions of bounded type},
journal = {Doklady Akademii Nauk},
pages = {537--542},
year = {1983},
volume = {271},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_3_a4/}
}
Zh. Pavicevic. Boundary properties in subclasses of functions of bounded type. Doklady Akademii Nauk, Tome 271 (1983) no. 3, pp. 537-542. http://geodesic.mathdoc.fr/item/DAN_1983_271_3_a4/